Tesco Paracetamol Plus Caplets Reviews
Product Type: Tesco in Health Therapies / Treatments
Description:Effective pain relief.
Newest Review: ... a bonus, and also increase alertness a little, which is of less significance in my personal selection criteria. The format ... more
Customer Tesco Paracetamol Plus Caplets Reviews (10)
by - written on 24/11/10 (Very useful, 160 readings)
I do not use many pain killers but when I need every so often I like to buy some that I know will work on my pain more quickly and sort the pain out super fast and so I tend to go for the stronger ones that I usually have been given from recommendation and these ones I am reviewing today were recommended to me from my sister who had given me 2 to take while I was on a recent visit to her home as I had a terrible headache that afternoon. The tablets are in a caplet form and are quite small in size they also come in a cardboard box and there are 16 tablets of which are then placed inside a wrapper of which then the table can be popped out very easily indeed. I ... Read the complete review
by - written on 04/11/10 (Very useful, 151 readings)
I like to buy Tesco's own paracetamol, as it so so much cheaper than own brands. We always have to have a cupboard stocked up on pain relief for those just incase moments. Now I have started buying Tescos own pain relief I do it whilst I am doing my Tesco's shopping. The other day I was doing it online and selected a couple of packs on paracetamol (for safety reasons you cannot buy too many packs at once). When the shopping actually arrived the normal caplets were out of stock and they offered me paracetamol plus as an exchange. By the time the shopping got delivered my cupboard was bare of pain relief, so I knew I had to say yes. Paracetamol plus is actually ... Read the complete review
by - written on 10/07/09 (Very useful, 308 readings)
I have never been able to properly swallow tablets, and it is something that tends to prevent me from using painkillers to get rid of a headache etc unless I cannot endure it for any longer. My grandmother was apparantely the same, so I am concluding that this is hereditary. When I get to the point that I cannot endure a headache, sore throat etc for any longer, I always turn to Tesco Paracetamol Plus Caplets. I cannot swallow the circular paracetamol tablets, but I do find these slightly easier since they are oblong in shape, and in fact, Tesco actually claims on the front of the packaging that they are 'coated' making them easy to swallow. I wouldn't go ... Read the complete review
by - written on 02/04/13, updated on 02/04/13 (Very useful, 61 readings)
I have a supply of various painkillers to use depending on what our ailment is. Ibuprofen for backaches etc., aspirin for migraine, paracetamol for bog standard headaches and paracetamol plus for bad headaches. My son suffers from migraine headaches, and with him not being able to take aspirin or ibuprofen as he's under 16, I need to be able to give him something better than just paracetamol. I don't bother with expensive 'proper' brands anymore as the cheap supermarket ones have the same active ingredients and in my opinion the same results. 16 caplets of Paracetamol Plus are dearer than Tesco ordinary paracetamol at 45p- still super cheap though. Tesco Plus ... Read the complete review
by - written on 14/11/10 (Very useful, 98 readings)
I have a lot of pain during the day and during the night with an illness I have. I tend to use pain killers when I go out as I often feel like I need some additional relief because I am sometimes unable to control my pain outdoors sometimes as I cannot rest etc. I buy the cheaper brands usually because I think they work just as well as the branded ones in my opinion. They are also much cheaper to buy. These caplet tablets come in a cardboard box and there are 16 tablets inside a wrapper to pop out when they are needed. I find them easy to pop too and they are oblong shaped and quite small in size. They are also white in colour. I find these ones very easy to ... Read the complete review
Products Similar to Tesco Paracetamol Plus Caplets ...
Tesco Dispersible Aspirin - kill pain, disolve, cheap Tastes awful
Tesco Decongestant Nasal Spray - Privides an instant relief, cooling on nose area, clears the blockage short term, low price Does not offer any sort of long term releife which is a shame
Tesco Dual Action Throat Lozenges Blackcurrant - Cheap at £1.20 a box Although they taste pleasant enough thats basically that!
Tesco Balm Tissues - No more red glowing nose, really soft to the touch, Great tissues! Even this could be a bit cheaper than nearly £3 for a twin box!
|More products in Health Treatment|
All these and are taken from reviews of the dooyooCommunity.
|Boots Repel 2 Pin Plug-In Liquid Mosquito Killer|
Improves your time on holiday as pests and insects are kept away.
The environment may suffer a little due to the harmful substances.
|Jungle Formula Insect Repellent Liquid|
Keeps the bugs away, waterproof, lasts about 10 hours
Thick white residue sticks to skin, hard to wash off. Unpleasant.
|Boots Ibuprofen Caplets|
Easy to take caplet shape
May not suit everyone
|Homedics Memory Foam Leg Spacer Pillow|
Claims to offer the user a comfortable nights sleep by relieving pressure points between the legs.
I didn't find it particularly comfortable to use.
|Boots Heat Patch|
Not hot enough and come off
|Boots Rehydration Treatment|
Easy to use, rapid relief
very artificial flavour
|Kleenex Anti-Viral Tissues|
Gimmicky and possibly useless
|Covonia Dry and Tickly Cough Linctus|
Works well and gives lasting relief.
|Boots Value Health Cold Relief Powder|
Cheap and they helped me!
Didn't help with lots of symptoms